# SDR VTZA97410

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- Engine: Garrtt TPE3311
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/PIT - FLT 6332 - DURING TAKEOFF AT 1809 HOURS ON 7-23-97, AIRCRAFT ABORTED TAKEOFF DUE TO LT ENGINE EGT SPIKED FOLLOWED BY TORQUE ROLL BACK.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 52107, MEL 76-2 ON TTL.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
